Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Melbourne, FL

June 29, 2011Orange County, Florida

NWS Melbourne, FL issued this special weather statement at Jun 29, 2011, 3:25 PM EDT for Orange County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2011, 3:25 PM EDT (19:25 UTC)
Expired
Jun 29, 2011, 4:15 PM EDT
In force
50 min
Issued by
NWS Melbourne, FL

County Orange County, FL

The radar

The Melbourne radar (KMLB), 85 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2011-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1762 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2011-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1762 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WWUS82 KMLB 291925
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
325 PM EDT WED JUN 29 2011

FLZ045-292015-
ORANGE-
325 PM EDT WED JUN 29 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHWEST ORANGE COUNTY...

* UNTIL 415 PM EDT.

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER PLEASURE ISLAND...
MOVING EAST AT 10 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE BAY HILL...BELLE ISLE...DOCTOR PHILLIPS AND LAKE BUENA VISTA.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2860 8146 2861 8116 2835 8117 2834 8155
      2845 8163
TIME...MOT...LOC 1924Z 250DEG 8KT 2840 8150

$$
DWS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jun 29, 2:32 PM EDT, 53 minutes earlier.

Area forecast discussion, Jun 29, 2:32 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
232 PM EDT WED JUN 29 2011

.DISCUSSION...

TONIGHT...STORMS AND SHOWERS EXPECTED TO DIMINISH AND END BY LATE
EVENING. MOSTLY CLOUDY SKIES AND DEW POINTS IN THE LOW 70S WILL
MAKE FOR ANOTHER WARM HUMID NIGHT WITH FORECAST LOWS IN THE LOW
AND MID 70S.

THURSDAY...MID AND HIGH LEVEL MOISTURE WILL CONTINUE TO STREAM
ACROSS THE FLORIDA PENINSULA. SURFACE AND UPPER LEVEL TROUGHING
MOVING ACROSS THE SOUTHEAST STATES HAS DISPLACED THE SURFACE
RIDGE INTO SOUTH FLORIDA. THIS WILL RESULT IN SOUTH TO THE
SOUTHWEST WINDS. PRECIPITABLE WATER VALUES REMAIN VERY HIGH AT 2
INCHES OR MORE AND WITH MID LEVEL IMPULSES TRACKING AROUND THE
BASE OF THE TROUGH TO WEST PROVIDING LIFT...LIKELY POP OF 60 AND
70 PERCENT ARE IN ORDER AGAIN FOR THURSDAY.

CLOUDY SKIES WITH HIGHS IN THE UPPER 80S AND LOWER 90S SAFE CALL
FOR THURSDAY.

THURSDAY NIGHT-FRIDAY NIGHT...UPPER TROUGH WILL REMAIN IN PROXIMITY
TO THE AREA...ALLOWING FOR SCATTERED RAIN CHANCES (30 TO 50 PERCENT)
TO PERSIST. DEEP ATMOSPHERIC MOISTURE WILL PROVIDE AMPLE FUEL FOR
SHOWERS AND THUNDERSTORMS TO OVERSPREAD MUCH OF EAST CENTRAL
FLORIDA. WINDS WILL BEGIN TO BACK MORE EASTERLY AS THE ATLANTIC HIGH
PRESSURE RIDGE STARTS BUILDING BACK THE NORTH. OVERNIGHT LOWS WILL
BE IN THE LOW TO MID 70S.

PREVIOUS EXTENDED DISCUSSION
SATURDAY-WEDNESDAY...UPPER TROUGHING WILL LIFT TO THE NORTHEAST BY
EARLY SATURDAY...ALLOWING A LARGE CONTINENTAL RIDGE TO BUILD EAST
CLOSER TO THE FLORIDA PENINSULA. MORE IMPORTANTLY...THE ATLANTIC
HIGH PRESSURE RIDGE AXIS WILL BE ABLE TO REESTABLISH ITSELF. A MORE
ONSHORE SLOW WILL BE IN PLACE FOR SATURDAY AS EASTERLY WINDS
CONTINUE DUE TO THE NORTHWARD MOVEMENT OF THE HIGH PRESSURE RIDGE.
WINDS WILL BECOME MORE SOUTHEASTERLY AS THE RIDGE BUILDS FURTHER
NORTH SUNDAY INTO EARLY NEXT WEEK. MODELS PICKING UP ON A PLUME OF
DRIER AIR MOVING FOR EARLY NEXT WEEK...BUT WILL HAVE TO SEE WHAT
MATERIALIZES WITH REGARDS TO MOISTURE CONTENT. HAVE KEPT DAILY
SCATTERED POPS CLOSE TO CLIMO DUE TO FAVORABLE SCENARIO FOR DAILY
EAST COAST SEA BREEZE INITIATION. A FURTHER NORTHWARD DISPLACEMENT
OF THE RIDGE AXIS WILL ALLOW STORMS TO MOVE INTO THE INTERIOR WITH A
PERSISTENT ONSHORE FLOW. TEMPERATURES REMAIN NEAR CLIMO WITH HIGHS
IN THE LOW TO MID 90S AND LOWS IN THE LOW TO MID 70S.

&&

.AVIATION...TEMPO IFR/MVFR CEILINGS/VISIBILITIES IN AND NEAR THUNDERSTORMS
BETWEEN 18Z AND 00Z. LINGERING SHOWERS 00Z-04Z THEN VFR WITH MID AND
HIGH LEVEL BROKEN TO OVERCAST SKY CONDITIONS. SOUTH TO SOUTHWEST
WINDS CONDUCIVE TO FEW TO SCATTERED LOW CLOUDS BETWEEN 09Z AND
14Z. EXPECTING MORE OF THE SAME WEATHER AND TRENDS FOR THURSDAY AS
ATMOSPHERE REMAINS SOGGY AND SOUTHWESTERLY LOW LEVEL WINDS.

&&

.MARINE...

TONIGHT...OUTSIDE OF STORMS WINDS WERE FROM THE SOUTHWEST AT 10
TO 15 KNOTS AND WITH SEAS AROUND 2 FEET. WITH THE SURFACE RIDGE
REMAINING OVER SOUTHERN FLORIDA OVERNIGHT WINDS WILL REMAIN OUT OF
THE SOUTHWEST AWAY FROM STORMS AND SHOWERS.

THURSDAY-SUNDAY...ATLANTIC HIGH PRESSURE RIDGE AXIS WILL MOVE
NORTHWARD FROM SOUTH CENTRAL FLORIDA DURING THE PERIOD. WINDS WILL
BACK FROM A MORE WESTERLY COMPONENT THURSDAY TO A MORE EASTERLY
REGIME FRIDAY. RIDGE WILL WEAKEN SOMEWHAT AS IT BUILDS NORTH
SATURDAY...LEADING TO A WEAKER PRESSURE GRADIENT. WINDS WILL
GENERALLY BE AROUND 5 TO 10 KNOTS THROUGHOUT THIS TIME. SEAS WILL
REMAIN AROUND 1 TO 2 FEET NEARSHORE AND 2 TO 3 FEET OFFSHORE AS
WINDS REMAIN LIGHT. LOCALLY HIGHER SEAS WILL BE POSSIBLE NEAR ANY
THUNDERSTORMS THAT DEVELOP.

&&

.FIRE WEATHER...SCATTERED TO NUMEROUS COVERAGE OF RAIN/STORMS EACH
AFTERNOON WILL CONTINUE TO MOISTEN FUELS. LIGHTNING STORMS WILL
CONTINUE TO BE AN ISSUE WITH FIRE STARTS ESPECIALLY WHERE NOT AS
MUCH RAIN HAS FALLEN. NO LOW RH CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  88  72  89 /  50  70  50  50
MCO  74  90  73  90 /  50  70  50  50
MLB  74  87  72  87 /  50  70  50  50
VRB  75  90  72  89 /  50  70  50  50
LEE  74  91  74  91 /  50  70  50  50
SFB  75  91  74  91 /  50  70  50  50
ORL  75  91  74  91 /  50  70  50  50
FPR  74  89  71  88 /  50  70  50  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...WIMMER
IMPACT WEATHER........SHARP
Hazardous weather outlook, Jun 29, 11:34 AM EDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1134 AM EDT WED JUN 29 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-300345-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1134 AM EDT WED JUN 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
DESPITE CONSIDERABLE MID AND UPPER CLOUDINESS...SUFFICIENT HEATING
WILL STILL BE ABLE TO COMBINE WITH A TROPICALLY MOIST ATMOSPHERE
TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING. DUE TO A MEASURE OF OFFSHORE WIND FLOW...THE EAST
COAST SEA BREEZE WILL BE SLOWER TO DEVELOP WITH INLAND PROPAGATION
SLOWER AS WELL. OVERALL STORM MOTION WILL BE TOWARD THE NORTH AND
NORTHEAST AT 10 TO 15 MPH.

STORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD
TO GROUND LIGHTNING AND VERY HEAVY DOWNPOURS. A FEW STRONG STORMS
MAY PRODUCE WIND GUSTS UP TO 50 MPH.

.FLOOD IMPACT...
THE POTENTIAL FOR SEVERAL HEAVY DOWNPOURS EXISTS THIS AFTERNOON.
SOME STORMS MAY MOVE ACROSS THE SAME LOCATIONS...ADDING TO THE
OPPORTUNITY FOR LOCAL AMOUNTS OF 2 TO 3 INCHES. THIS MAY LEAD TO
TEMPORARY FLOODING OF ROADS AND LOW LYING AREAS...ESPECIALLY
WHERE HEAVY RAINFALL HAS FALLEN OVER THE PAST COUPLE OF DAYS.

.MARINE THUNDERSTORM GUST IMPACT...
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 35 KNOTS
OVER THE ATLANTIC AND INTRACOASTAL WATERS...AS WELL AS INLAND
LAKES. STORM MOTION WILL BE TOWARD THE NORTH AND NORTHEAST AT 10
TO 15 MPH.

.WATERSPOUT IMPACT...
DEEP MOISTURE AND RELATIVELY WEAK WIND FIELDS MAY ALLOW A FEW
WATERSPOUTS TO DEVELOP ALONG CLOUD LINES NEAR THE COAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
ATMOSPHERIC MOISTURE AND INSTABILITY ARE EXPECTED TO REMAIN
SUFFICIENT FOR SCATTERED SHOWERS AND LIGHTNING STORMS TO OCCUR
EACH AFTERNOON THIS WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

TS/DS

In the hours before

Special weather statement, Jun 29, 10:31 AM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1031 AM EDT WED JUN 29 2011

FLZ059-064-291515-
MARTIN-ST. LUCIE-
1031 AM EDT WED JUN 29 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER EASTERN MARTIN COUNTY...EASTERN SAINT
LUCIE COUNTY...

* UNTIL 1115 AM EDT.

AT 1024 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER HOBE SOUND...MOVING
NORTH AT 15 TO 20 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE HOBE SOUND BEACH...JONATHAN DICKINSON STATE PARK...AND
JUPITER ISLAND.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BRIEF WATERSPOUTS MAY ALSO OCCUR ALONG THE IMMEDIATE COAST AND
INTRACOASTAL WATERS.

LAT...LON 2696 8033 2756 8050 2756 8031 2750 8030
      2750 8029 2744 8028 2740 8025 2724 8019
      2720 8016 2717 8016 2717 8018 2716 8019
      2715 8015 2701 8008 2697 8008
TIME...MOT...LOC 1429Z 198DEG 15KT 2707 8017

DWS
Special weather statement, Jun 29, 11:13 AM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1113 AM EDT WED JUN 29 2011

FLZ047-147-291615-
NORTHERN BREVARD COUNTY-SOUTHERN BREVARD COUNTY-
1113 AM EDT WED JUN 29 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN BREVARD COUNTY...

* UNTIL 1215 PM EDT.

AT 1110 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS OVER NORTH BREVARD
COUNTY NEAR CANAVERAL GROVES...TITUSVILLE...MERRIT ISLAND...AND CAPE
CANAVERAL...MOVING NORTHEAST AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

BRIEF WATERSPOUTS WILL ALSO BE POSSIBLE.

LAT...LON 2828 8060 2828 8062 2853 8058 2858 8060
      2829 8066 2828 8067 2834 8071 2828 8085
      2877 8094 2877 8084 2834 8071 2876 8082
      2877 8082 2867 8066 2868 8066 2878 8073
      2878 8071 2860 8058 2845 8052
TIME...MOT...LOC 1511Z 215DEG 10KT 2850 8068

DWS
Special weather statement, Jun 29, 12:33 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1233 PM EDT WED JUN 29 2011

FLZ047-054-291730-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
1233 PM EDT WED JUN 29 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN INDIAN RIVER COUNTY...AND
SOUTHERN BREVARD COUNTY...

* UNTIL 130 PM EDT.

AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS OVER SEBASTIAN...MOVING
NORTH AT 20 MPH.

LOCATIONS IN THE PATH OF THE STORMS WHICH MAY EXPERIENCE STRONG
WINDS INCLUDE MELBOURNE BEACH...MICCO...SEBASTIAN INLET...AND VERO
BEACH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2767 8086 2834 8086 2834 8071 2828 8069
      2833 8071 2834 8065 2831 8065 2829 8066
      2823 8063 2828 8061 2833 8063 2834 8060
      2820 8059 2811 8057 2784 8042 2769 8036
TIME...MOT...LOC 1630Z 182DEG 29KT 2778 8048

DWS
Local storm report, Jun 29, 12:38 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1238 PM EDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     TSTM WND GST     3 ESE GIFFORD           27.66N 80.36W
06/29/2011  M46 MPH          INDIAN RIVER       FL   MESONET

            WEATHERUNDERGROUND REPORT 225/17G37 KTS.

&&

FXD
Special weather statement, Jun 29, 1:07 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
107 PM EDT WED JUN 29 2011

FLZ045-053-291800-
ORANGE-OSCEOLA-
107 PM EDT WED JUN 29 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHEASTERN ORANGE COUNTY...EASTERN
OSCEOLA COUNTY...

* UNTIL 200 PM EDT.

AT 103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM BITHLO AND
CHRISTMAS...TO HARMONY AND HOLOPAW...TO DEER PARK...TO KENANSVILLE
AND YEEHAW JUNCTION...MOVING NORTHEAST AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2859 8127 2859 8096 2832 8089 2764 8087
      2765 8114 2767 8114 2768 8116 2772 8116
      2773 8118 2777 8118 2779 8120
TIME...MOT...LOC 1705Z 230DEG 10KT 2825 8111

DWS
Special weather statement, Jun 29, 3:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
325 PM EDT WED JUN 29 2011

FLZ045-292015-
ORANGE-
325 PM EDT WED JUN 29 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHWEST ORANGE COUNTY...

* UNTIL 415 PM EDT.

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER PLEASURE ISLAND...
MOVING EAST AT 10 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE BAY HILL...BELLE ISLE...DOCTOR PHILLIPS AND LAKE BUENA VISTA.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2860 8146 2861 8116 2835 8117 2834 8155
      2845 8163
TIME...MOT...LOC 1924Z 250DEG 8KT 2840 8150

DWS

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 10:31 AM EDTSpecial Weather StatementMLBSaint Lucie44 min
Jun 29, 10:42 AM EDTSpecial Marine WarningMLB78 min
Jun 29, 11:20 AM EDTSpecial Marine WarningMLB85 min
Jun 29, 12:33 PM EDTSpecial Weather StatementMLBBrevard, Indian River57 min
Jun 29, 12:38 PM EDTSpecial Marine WarningMLB112 min
Jun 29, 1:07 PM EDTSpecial Weather StatementMLBOsceola53 min
Jun 29, 3:08 PM EDTAreal Flood AdvisoryMLBOsceola112 min
Jun 29, 3:30 PM EDTSpecial Weather StatementMLBMartin, Saint Lucie60 min
Jun 29, 3:48 PM EDTAreal Flood AdvisoryMLBOkeechobee117 min
Jun 29, 3:50 PM EDTSpecial Weather StatementMLBMartin40 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.